# SDR 05FDEA03874

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Ws 458
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP FOUND DOUBLER REPAIR ON UPPER SKIN AT STA XOF 458 DIMENS 4.25 X 35 INCHES.  PERFORMED AN INSPECTION ON REPAIR IAW SRM 57-10-00 FIG 9 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001-2P E3.
